MathSciNet Relay Station
MathSciNet bibliographic data
MR2014390 30C80 (30C45)
Miller, Sanford S.; Mocanu, Petru T. Subordinants of differential superordinations. Complex Var. Theory Appl. 48 (2003), no. 10, 815–826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement